×

Estimation by the minimum distance method. (English) Zbl 0051.37004


Keywords:

statistics
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. Wolfowitz: ”Consistent estimators of the parameters of a linear structural relation,”Skand. Aktuarietidskrift, 1952, pp. 132–151. · Zbl 0048.36903
[2] J. Neyman andE. Scott: ”Consistent estimators based on partially consistent observations,”Econometrica, Vol. 16, 1948, pp. 1–32. · Zbl 0034.07602
[3] J. Wolfowitz: ”Generalization of the theorem of Glivenko-Cantelli,” submitted to theRendiconti Cir. Mat. di Palermo. · Zbl 0055.36505
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.